# SDR CALA2018060531397

- Difficulty date: May 31, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323039920001
- Condition: Corroded
- Location: Frame 34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FISH PLATE BETWEEN STRINGERS 43 AND 44R, FRAME 34,  IN THE FWD CARGO BILGE AREA.   REMOVED AND REPLACED THE FISHPLATE AND ANGLE  IAW SRM 51-44-11-001, SRM 51-42-11-001,  51-75-12-001.  ROTO PROBED THE OPEN HOLES IAW  NTM 51-10-01, NO CRACKS NOTED.
